# SDR 06FDEA02522

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 10" IN LENGTH DURING HFEC INSPECTION ON RT WING TANK AT THE END OF STRINGER-13 (UPPER STRINGER) AT APPROX WING STA XORS 577.  RHW TANK STRINGER END OF STR-13 APPROXIMATELY WING STA XORS 577 STRINGER REPAIR CARRIED OUT PER SRM 57-20-00 FIG 10 VOL I OPTION 1.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
